# SDR ASAA2023102145785

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 5,235 hours, 1,523 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED ON OVERHEAD PANEL. GROUNDED - YES. FOUND MAINT MESSAGE 36-11020 ENG 1 HPSOV IS NOT IN COMMANDED POSITION DETECTED BY IASC-LEFT. PERFORMED B737-9 FIM TASK 36-11-00-810-802 PERFORMED PNEUMATIC ENGINE ON SYSTEM TEST REF B737-9 AMM 36-00-00-730-801 TEST PASSED MAINT MESSAGE WAS AN INTERMITTENT FAULT MAINT LIGHT EXTINGUISHED NO DEFECTS NOTED AT THIS TIME.
